Last November It was discovered I had Atrial Fibrillation. I started taking atenolol. Coicidentally, at the same time I started to hear less well out of my right ear and I started to have vertigo from time to time (Dec-Feb).
Vertigo is now gone, but hearing loss still persists. In January Dr switched me to Metoprolol.
When I get atrial Fibrillation episode blood pressure drop low until I convert....
Could atenolol use and/or Afib relate to hearing issue??? I am 62 and take 15 mg of Lisinopril for high blood pressure...THANKS
I don't know, but you definitely need to talk to your doctors about this.
I can't imagine how medication or heart problems could cause hearing loss in ONE ear.
Have you had a formal hearing test done by an audiologist? Seen an ENT? If not, see one. They might want to have you get an MRI to rule out acoustic neuroma (RARE and benign tumor of the inner ear) if they can't find another cause for the one-sided hearing loss and the vertigo episodes. (Even if the vertigo is now gone, it could be significant, so be sure to mention it.)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.